MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GENESYS HTA SYSTEM; DEVICE, THERMAL ABLATION, ENDOMETRIAL

BOSTON SCIENTIFIC CORPORATION GENESYS HTA SYSTEM; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number 58001
Medical Device Problem Codes Device Displays Incorrect Message (2591); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2020 that a genesys hta 115v control unit was used in a procedure performed on (b)(6) 2020.According to the complainant, during the procedure, an incorrect fluid (solution) error message was received.The procedure was cancelled due to this event.There were no patient complication reported as a result of this event.

Brand Name
GENESYS HTA SYSTEM
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10428064
Report Number3005099803-2020-03449
Device Sequence Number19415074
Product Code MNB
UDI-Device Identifier08714729809326
UDI-Public08714729809326
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P000040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number58001
Device Catalogue Number58001
Device Lot NumberGEN0980
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2020
Initial Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1